About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (185)

20 hours ago · Neuropathy and other strange symptoms in Brain & Nervous System

I know @jakedduck1 that elderly people usually do not get out much into the sunshine so we do not get vit D unless we take it. My doctor prescribed vit D years ago when my vit D tested very low. I am now taking 2000 iu. An iu is really a very small amount. I have never had kidney stones. I will let John answer why his is a little higher.

3 days ago · Change in Taste in Brain & Nervous System

I was given a strong mouthwash years ago that altered my taste. The side effects listed for it said it could permanently alter taste. Fortunately for me my taste did return. So meds can alter taste, but so can a number of other things. As advised, a trip to the doctor would be good to rule out the more serious causes.

3 days ago · "Dents" in leg muscles in Neuropathy

Are the indentations going across the leg or up and down? Are the indentations only in your thighs? Most reasons for thigh indentations are of little consequence. A visit to your doctor would help put your mind at ease and confirm what it really is. If you answer the questions, I can help some more with possibilities.

6 days ago · Mouth Taping in Sleep Health

Yes it could be. Please get a doctor's opinion on this. I have a deviated septum which makes it hard to breathe through my nose, thus that would not be good for me. Those without a deviated septum and using a CPAP machine might want to use a chin strap to keep their mouth shut. CPAP is used to treat sleep apnea, a condition that can be deadly. Otherwise I would not know what the reason would be to stop breathing through the mouth.

6 days ago · Living with Neuropathy - Welcome to the group in Neuropathy

@wilcy Welcome to our group. We hope you find lots of help and comfort here among people who understand what you are going through.

6 days ago · Living with Neuropathy - Welcome to the group in Neuropathy

There is a list put out by the federal government of what drugs can cause dependency or addiction in elderly. Notice the
can and not will. It is up to each doctor to decide. In my case I felt the Topamax was not doing a lot so he said quit. Also notice the listing of both addicted and dependent. It was pointed out to me years ago on Connect that they are two different things. Addicted means the body will come to need it; that is it will be unable to function without having it. That is not including the normal use of the drug. Dependent means we grow used to having it and feel we cannot go without it. The body will still function normally, outside of the drugs use, if you do not take it.

Sat, Jul 13 12:41pm · Living with Neuropathy - Welcome to the group in Neuropathy

I took topamax for years and then my doctor wanted me off of it because if being elderly. The elderly can become dependent.

Sat, Jul 13 11:57am · Living with Neuropathy - Welcome to the group in Neuropathy

I just started taking gabapentin. The doctor warned me that it could cause problems with my anxiety and depression and it did. After taking a low dose of 2 pills in a day I started feeling very anxious and angry. I started crying all the time. I could not stop. Now that the medication has worn off I am doing fine. No more gabapentin for me. I have friend who has taken it and no problems. Gabapentin has even been given as anti-anxiety meds, but though in some it works as an anxiety inducer. That is why it is important to listen to your doctor.